MBBS, M.S Obstetrics & Gynaecology, F.MAS FELLOWSHIP IN MINIMAL ACCESS SURGERY, D. MAS Dipolma in MINIMAL ACCESS SURGERY, FICRS, Fellowship in COSMETIC GYNAECOLOGY, Diploma in advanced Laparoscopy for Urogynaecology & Gynaec oncology, Basic training course in minimal invasive surgery in Gynaecology, Basics of Colposcopy, Fellowship in Cosmetic Gynaecology, Certificate course in diagnostic ultrasound imaging, Certificate of hands on training in hysteroscopy, Certificate course in diabetes, Fellowship in assisted reproductive technology, Certificate program in aesthetic Medicine, Certificate of operative Hysteroscopy, Certificate course in clinical embryology
combining Medrol with anastrozole doesn't seems to be connected with feeling of breathing difficulty. better do a SpO2 Check up and consult your doctor for breathing difficulty
Hello dear Lybrate user, hi
Warm welcome to Lybrate.com
I have evaluated your query thoroughly. NO medicines will work, all will be wastage of money, time, energy
Hope this clears your query. Wishing you fine recovery. Welcome for any further assistance at my private URL
Regards take care
Erectile dysfunction, often referred to as ED, is characterized by a persistent and recurring inability to achieve or maintain an erection sufficient for sexual intercourse. Psychological (like stress and anxiety, poor communication with your partner, unrealistic sexual expectations, negative feelings about non performance, depression), physical and lifestyle (smoking, alcohol and sometimes illicit drugs and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone) or neurologic disorders (such as multiple sclerosis or Parkinson's disease) issues can all cause ED, as can trauma to nerves and arteries (for example, from prostate surgery). The incidence of erectile dysfunction increases with age, but young men can also experience it.
So, will have to find out the exact cause in your case.
Take homoeopathic medicine - Schwabe's Damiaplant/ thrice daily for 4 weeks.
Regular exercising keeps you fit and healthy, so don't forget to do it.
Practice pranayam regularly for half an hour preferably in a garden early in the morning. Not to do these exercises within 4 hours after meals. One can have meals not within 15 minutes after finishing these exercises. These exercises are good for gaining and maintaining good health.
MBBS, M.S. General Surgery, M.R.C.S. England, M.Ch. Surgical Oncology, DNB Surgical Oncology, FEBS Surgical Oncology, DNB General Surgery, MNAMS, FMAS, FIAGES, FAIS, FICS, FEBS Breast Surgery, FACS, Fellowship IFHNOS & MSKCC USA, Fellowship in breast and oncplastic Surgery
No idea about ginger tea. What was the size and grade of DCIS?
What were the markers?
Hopefully she is menopausal and on annual mammogram I would be able to opine better if you send me the detailed report. Feel free to contact me directly if you want to discuss this further.
MBBS, MD - Medicine, MD - Oncology, Fellow of the Royal Society of Tropical Medicine and Hygiene (FRSTM & H)
DEAR MAHIMA JI,
SO FAR AS THE BREAST CANCER TREATMENT IS CONCERNED SHE SEEMS TO HAVE BEN TREATED PROPERLY. SHE IS NOW ON MAINTENANCE ADJUVANT HORMONE THERAPY. THIS HORMONE ALTRAZ 1 MG. DOES NOT CAUSE ANY PROBLEM AS SUCH. I FEEL SHE HAS GERD H PYLORI INFECTION WHICH IS NEEDED TO BE RULED OUT. WHEN THIS PROBLEM IS TREATED SHE SHOULD BE OK.
MBBS,MD(medicine), PGDS(sexology), Fellowship in sexual medicines, Certified Sexologist of USA
Dear patient, I had studied about your history and problems you are facing which making you depress and stressful. Due to use of previous cheap powders the hormones level in your sister is misbalanced and it should be corrected at a right time before it gets worse. You do not need to consume arimidex and all these stuff. It is of no use and side effects too. You can consult me back for your complete treatment of hormonal misbalance completely and boosting your physical and sexual health too with proper guidance and special natural medicines.